# SDR ASAA2023081244543

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,301 hours, 17,821 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O. SIDE COURSE SELECTOR WINDOW DISPLAY FROZEN. GROUNDED - YES. RESET POWER TO AUTOPILOT SYSTEM. F.O. COURSE SELECTOR DISPLAY RETURNED TO NORMAL OPERATION. OPS CHECK GOOD. REF AMM 22-11-00.
